# SDR SWIA2020010947577

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-401
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT RAIL FROM FS364.00 TO FS401.00 CORRODED MULTIPLE AREAS  (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM FLOOR SEAT RAIL FROM FS364.00 TO FS401.00 ON L/H SIDE  REF CRJ 200 SRM FOUND TO BE OUT OF LIMITS. FABRICATED NEW SEAT TRACK USING N126-2075, PO# T51210, AS WELL AS APPLIED FINISH AND ID'D PER BOMBARDIER REO.  INSTALLED FLOOR SEAT TRACK FROM FS 364.00 TO FS 401.00 ON  LH SIDE TOOL # TUC8606 CAL 28-OCT-2019 DUE 31-OCT-2020 REF CRJ 200 SRM
